# SDR UALA2012042002382

- Difficulty date: April 20, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 48,507 hours, 19,293 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Solenoid
- Condition: Failed
- Location: Psu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS TEST OF O2 MASKS AT 1AB & LAST ROWS.  SEATS FAILED TO DROP AT 7ABC, 10ABC, 21ABC, 23ABC, 8DEF, 25DEF & 26DEF.  REPLACED SOLENOIDS IAW AMM35-21-41.  REPOSITIONED OXYGEN MASKS AT REMAINER OF SEATS.  DROP TESTED NORMAL IAW AMM 35-23-00.
